# SDR CALA2018022400799

- Difficulty date: February 24, 2018
- Submitted: February 25, 2018
- Operation: Air carrier
- Aircraft: N14240
- Make and model: Boeing 737824
- Aircraft serial: 28952
- Aircraft time: 58,994 hours, 22,051 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OUT AT RT AFT OVERWING EXIT, RT FWD EMERGENCY EXIT DOOR, AND LT AFT EMERGENCY EXIT DOOR. RELAMPED RT FWD EMERGENCY EXIT DOOR LIGHT. RELAMPED LT AFT EMERGENCY EXIT DOOR LIGHT. BOTH OPS CHECKED NORMAL. REPLACED M1671 FUSE AND M1676 BATTERY PACK. OPS CHECKED GOOD.
